# SDR REXA2024021600197

- Difficulty date: September 26, 2023
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802415
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PAX DOOR INNER SKIN FOUND CRACK RUNNING FROM EDGE TO NUTPLATE. SKIN REQUIRES REPLACEMENT.     LOCATED AND DRILLED NEW SERVICEABLE INNER SKIN PN 601R318024-15 IAW CRJ900 SRM 51-40-11-001-001-A01. REFERENCE HN00113531 FOR INSTALLATION.
